skin-hair-icon
Hair loss problem
I hv a hair loss problem...will finasteride be a good option...does it lead to impotency...or should I go for prp treatment to restore my glory...please suggest me a better way , as I am losing my confidence day by day...
75 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Devesh Singh
Dermatologist 10 yrs exp Lucknow
Yes finasti ride is a choice pl consult to near dermatolgist for more screening
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.